Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $\left[ {0,\, + \infty } \right)$


Authors: G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga
Journal: Bull. Amer. Math. Soc. 77 (1971), 460-461
MSC (1970): Primary 41A20; Secondary 41A50, 41A25
MathSciNet review: 0273030
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A20, 41A50, 41A25

Retrieve articles in all journals with MSC (1970): 41A20, 41A50, 41A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12738-6
PII: S 0002-9904(1971)12738-6